# SDR AALA202212220367

- Difficulty date: October 6, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT BRACKET LOCATED AT BS 947.5 AND FROM RBL 12 TO RBL 22. REPLACED BRACKET PER SRM 51-40-02-0G.
